Scalar and Asymptotic Scalar Derivatives

Theory and Applications

  • Sándor Zoltán Németh
  • George Isac

Part of the Springer Optimization and Its Applications book series (SOIA, volume 13)

Table of contents

  1. Front Matter
    Pages 1-12
  2. George Isac, Sándor Zoltán Németh
    Pages 1-29
  3. George Isac, Sándor Zoltán Németh
    Pages 31-77
  4. George Isac, Sándor Zoltán Németh
    Pages 79-160
  5. George Isac, Sándor Zoltán Németh
    Pages 161-177
  6. George Isac, Sándor Zoltán Németh
    Pages 179-229
  7. Back Matter
    Pages 1-14

About this book

Introduction

This book is devoted to the study of scalar and asymptotic scalar derivatives and their applications to some problems in nonlinear analysis, Riemannian geometry, and applied mathematics. The theoretical results are developed in particular with respect to the study of complementarity problems, monotonicity of nonlinear mappings ,and non-gradient type monotonicity on Riemannian manifolds. Scalar and Asymptotic Derivatives: Theory and Applications also presents the material in relation to Euclidean spaces, Hilbert spaces, Banach spaces, Riemannian manifolds, and Hadamard manifolds.

This book is intended for researchers and graduate students working in the fields of nonlinear analysis, Riemannian geometry, and applied mathematics. In addition, it fills a gap in the literature as the first book to appear on the subject.

Keywords

Hilbert space Riemannian geometry SOIA complementarity eigenvalues fixed points geodesic monotonicity manifold scalar derivatives

Authors and affiliations

  • Sándor Zoltán Németh
  • George Isac

There are no affiliations available

Bibliographic information

  • DOI https://doi.org/10.1007/978-0-387-73988-5
  • Copyright Information Springer-Verlag US 2008
  • Publisher Name Springer, Boston, MA
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-0-387-73987-8
  • Online ISBN 978-0-387-73988-5
  • Series Print ISSN 1931-6828
  • About this book